Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling). Paracetamol (acetaminophen) is a pain reliever and a fever reducer.
|Composition||Aceclofenac – 100mg, Paracetamol – 325mg|
|Packing||10 x 10 Tablets|
|Type||Non-steroidal anti-inflammatory drug|